Our expert says:
Well, it sounds like maybe he is realizing the extent to sich he has become entrapped by this bad habit ---you don't Do drugs --- drugs Do you. In any case he would need to be helped by a proper psychiatrist, in person ; and especially if he has begun hearing voices and feeling paranoid. Sometiems this is caused by the drug, sometimes the drug pushes one into a psychotic state to which one was already vulnerable. Either way, it needs and can respond very well to, skilled treatment, both to get off the tik, and to stay off it ( much more important ) and to clear his state of mind. You could try calling a local helpline for advice on local clinics in your area geographically and budget-wise, maybe call the Dept of Psychiatry in Stellenbosch University for advice, similarly. I agree wi9th Candice. Good luck, and keep us in the picture as to how things develop
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.